# SDR FDEA202403220347

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 74,064 hours, 28,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N517039
- Condition: Corroded
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REWORK REQUIRED ON NR# N00383 FOR NOT PERFORMING REQUIRED HARDNESS TEST FOR   FLOOR SUPPORT LOCATED AT STA 339 LBL 60.  PERFORMED REQUIRE HARDNESS TEST ON FABRICATED FLOOR SUPPORT P\N: 141N5170-39   LOCATED AT STA 339 LBL 60. MATERIAL 7075-T6 0.050" IAW B757 SRM 51-20-02-0G TABLE #1 AT   FIGURE 2 SHEET 6. TOOLING USED: AVEX ID 01678 CAL DD: 01-09-25. SEE NO. 00383 FOR   REMOVAL, FABRICATION AND INSTALLATION PROGESS. HRB: 87.8 PASS. MAJOR REPAIR
